# SDR SWAA2017032012569

- Difficulty date: March 19, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 64,763 hours, 38,642 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0419581
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, AT FL380, CABIN PRESSURIZATION RATE CYCLED FROM +2500 FPM TO -2000 FPM. DESCENT TO FL360, RATE CYCLED FROM +1800 TO -1000. DESCENT TO FL340. CABIN PRESSURIZATION RATE STABILIZED.  R&R NR 2 CABIN PRESSURE CONTROLLER PER AMM.
